Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 55, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 30, 2012, 8:11 PM EDT for 4 counties in Ohio. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2012, 8:11 PM EDT (00:11 UTC)
- Expired
- Mar 30, 2012, 8:46 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Butler County, OH, Clermont County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 41 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 8:25 PM EDT | TSTM WND DMG | North College Hill, OH | LARGE TREE DOWN ON LOIS DRIVE. |
| Mar 30, 8:25 PM EDT | HAIL 0.75 | St. Bernard, OH | |
| Mar 30, 8:30 PM EDT | HAIL 0.5 | Reading, OH | RELAYED BY MEDIA, TIME ESTIMATED FROM RADAR |
| Mar 30, 8:31 PM EDT | TSTM WND DMG | Silverton, OH | LARGE LIMB DOWN BLOCKING ENTRANCE TO APARTMENT BUILDING. ALSO TOOK WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Mar 30, 7:47 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1859 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
902
WUUS51 KILN 310011
SVRILN
OHC017-025-061-165-310100-
/O.NEW.KILN.SV.W.0055.120331T0011Z-120331T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT FRI MAR 30 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
HAMILTON COUNTY IN SOUTHWEST OHIO...
SOUTHERN WARREN COUNTY IN SOUTHWEST OHIO...
* UNTIL 900 PM EDT.
* AT 809 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
NORTHGATE...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAIRFIELD...
NORTH COLLEGE HILL...
MOUNT HEALTHY...
FOREST PARK...
FINNEYTOWN...
SPRINGDALE...
WYOMING...
NORWOOD...
IN ADDITION...WHITE OAK EAST...NORTHBROOK...PLEASANT RUN...MONFORT
HEIGHTS EAST...MOUNT HEALTHY HEIGHTS...PLEASANT RUN FARM...GREENHILLS
AND ST. BERNARD ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 BETWEEN MILE MARKERS 9 AND 19...
I-71 BETWEEN MILE MARKERS 5 AND 23...
I-75 BETWEEN MILE MARKERS 5 AND 21...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SATURDAY MORNING FOR NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR SOUTHEAST INDIANA AND SOUTHWESTERN OHIO.
&&
LAT...LON 3934 8463 3933 8400 3926 8400 3925 8399
3921 8399 3908 8402 3917 8472
TIME...MOT...LOC 0011Z 276DEG 29KT 3925 8460
$$2 follow-up statements
411
WWUS51 KILN 310035
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
835 PM EDT FRI MAR 30 2012
OHC017-165-310045-
/O.CAN.KILN.SV.W.0055.000000T0000Z-120331T0100Z/
BUTLER OH-WARREN OH-
835 PM EDT FRI MAR 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN AND
SOUTHEASTERN BUTLER COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3914 8446 3930 8443 3928 8426 3927 8425
3926 8403 3925 8399 3921 8399 3921 8400
3918 8400 3908 8402
TIME...MOT...LOC 0035Z 276DEG 29KT 3920 8436
$$
OHC025-061-310100-
/O.CON.KILN.SV.W.0055.000000T0000Z-120331T0100Z/
HAMILTON OH-CLERMONT OH-
835 PM EDT FRI MAR 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN CLERMONT AND NORTHEASTERN HAMILTON COUNTIES...
AT 832 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
DEER PARK...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
TERRACE PARK...LOVELAND AND MILFORD.
IN ADDITION...NEWTOWN...THE VILLAGE OF INDIAN HILLS...MIAMIVILLE...
SUMMERSIDE...MULBERRY...PERINTOWN...MOUNT REPOSE AND DAY HEIGHTS ARE
NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 7 AND 19...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3914 8446 3930 8443 3928 8426 3927 8425
3926 8403 3925 8399 3921 8399 3921 8400
3918 8400 3908 8402
TIME...MOT...LOC 0035Z 276DEG 29KT 3920 8436
$$233
WWUS51 KILN 310046
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
846 PM EDT FRI MAR 30 2012
OHC025-061-310057-
/O.CAN.KILN.SV.W.0055.000000T0000Z-120331T0100Z/
HAMILTON OH-CLERMONT OH-
846 PM EDT FRI MAR 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLERMONT AND
NORTHEASTERN HAMILTON COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3914 8446 3930 8443 3928 8426 3927 8425
3926 8403 3925 8399 3921 8399 3921 8400
3918 8400 3908 8402
TIME...MOT...LOC 0047Z 276DEG 29KT 3919 8424
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 8:01 PM EDT, 10 minutes earlier.
Area forecast discussion, Mar 30, 8:01 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 801 PM EDT FRI MAR 30 2012 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL TRACK EAST ACROSS THE REGION THIS EVENING...BRINGING SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN AGAIN ON SATURDAY. A BACK DOOR COLD FRONT WILL DROP THROUGH THE GREAT LAKES AND INTO THE REGION ON SUNDAY BRINGING ANOTHER CHANCE OF PRECIPITATION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SEEING SOME SCT CONVECTION DEVELOPING OUT AHEAD OF LOW PRESSURE IN ERN IL/WRN IN. THE MODELS ARE FAIRLY CONSISTENT IN PUSHING THE LOW EASTWARD ALONG WITH ITS ATTENDANT CDFNT. MESOSCALE MODELS FORM A LINE OF CONVECTION AHEAD OF THE CDFNT IN INDIANA AND BRING IT INTO THE NW AROUND 21Z. LINE WORKS ACROSS THE FA REACHING THE SE BY 03Z. FRONT TRIES TO LAY OUT ACROSS THE S...SO MIGHT SEE SOME LINGERING PCPN THERE AFT 06Z...BUT DYNAMICS AND INSTABILITY WANES QUICKLY. WENT WITH A MODEL BLEND FOR LOWS TONIGHT...PUTTING UPPER 30S IN THE N AND LOWER 50S IN THE S. NOT EXPECTING A CHANCE OF FROST TONIGHT IN THE N AS MODELS ARE BRINGING IN LOW LEVEL CLOUDS POST FRONTAL. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... HIGH PRESSURE RIDGE AT SFC NOSES DOWN INTO THE REGION ON SATURDAY. MODELS ARE SHOWING ABUNDANT H9 MOISTURE OVER THE FA AT THE BEGINNING OF THE DAY. LOW LEVEL MOISTURE/CLOUDS MIX OUT AS THE DAY PROGRESSES. THE AXIS OF THE RIDGE SLIDES ACROSS THE FA SATURDAY NIGHT. THE FLOW ALOFT TURNS TO THE NW SATURDAY AS H5 RIDGE BUILDS IN THE PLAINS. A BACKDOOR CDFNT DROPS THROUGH THE LAKES SUNDAY. MODELS DIFFER A LITTLE IN THE SCENARIO. THE GFS/ECMWF DROP CDFNT DOWN ACROSS THE FA WITH SCT CONVECTION. THE NAM IS A LITTLE SLOWER WITH THE FNT AND FARTHER N. DECIDED TO GO WITH THE GFS/ECMWF SOLUTION...SO BROUGHT CHC POPS IN SUNDAY AND MOVED THEM INTO THE SRN AND WRN SECTIONS BY SUNDAY NIGHT. NAM MOS TEMPERATURES ARE MUCH COOLER FOR HIGHS ON SATURDAY. A MODEL CONSENSUS INDICATES THAT HIGHS CLOSER TO THE GFS MOS SEEM MORE REASONABLE. SATURDAY NIGHT UNDER MOSTLY CLEAR SKIES...TEMPERATURES WILL COOL. WILL HAVE TO KEEP AN EYE OUT FOR PATCHY FROST IN THE NE FOR THAT TIME...BUT RIGHT NOW FEEL IT IS TOO EARLY TO WORRY ABOUT IT TOO MUCH. TEMPERATURES REBOUND QUICKLY ON SUNDAY AHEAD OF THE FRONT. ONCE AGAIN LEANED TOWARDS THE WARMER GFS MOS VALUES. && .LONG TERM /MONDAY THROUGH FRIDAY/... MID LEVEL RIDGING WILL BE IN PLACE ACROSS THE OHIO VALLEY BY 12Z MONDAY MORNING WITH A WEAKENING COLD FRONT TO OUR SOUTH. THE MODELS ARE TRYING TO SHOW THIS FRONT LIFTING BACK TO THE NORTHEAST AS A WARM FRNT THROUGH THE DAY ON MONDAY...BUT DISAGREE ON BOTH THE TIMING AND THE STRENGTH OF THIS FEATURE. WILL THEREFORE JUST HANG ON TO SOME LOWER CHANCE POPS MONDAY INTO MONDAY NIGHT. THE MODELS ARE ALSO HAVING A DIFFICULT TIME RESOLVING THE SHORT WAVE ENERGY MOVING OUT OF THE ROCKIES THROUGH MID WEEK. BOTH THE 12Z NAM AND 12Z CMC ARE TRYING TO CLOSE OFF A 5H LOW AS IT MOVES INTO THE TENNESSEE VALLEY WEDNESDAY INTO THURSDAY. HOWEVER...THE 00Z ECMWF KEEPS THE CLOSED LOW WELL BACK TO THE SOUTHWEST AND AS A RESULT IS MUCH SLOWER TO BRING RIDGING IN FROM THE WEST THROUGH LATE IN THE WEEK. IN FACT...THE 00Z ECMWF KEEPS A FAIRLY DEEP TROUGH OVER THE NORTHEASTERN UNITED STATES THROUGH THE LONG TERM PERIOD. IT LOOKS LIKE THERE WILL BE A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS BY TUESDAY AS THE INITIAL ENERGY APPROACHES BUT THE QUESTION WILL BE HOW LONG ANY TREAT WILL HANG AROUND INTO THE MIDDLE PART OF THE WEEK. WITH THE CLOSED LOW OF THE GFS/CMC WOULD THINK ANY LINGERING PCPN WOULD MAINLY REMAIN TO OUR SOUTHWEST. MEANWHILE...ANY PCPN PUSHING DOWN THE BACK SIDE OF THE TROUGH OF THE ECMWF SHOULD MAINLY REMAIN TO OUR EAST. WILL THEREFORE GO WITH A DRY FORECAST FROM MID WEEK ON...BUT CONFIDENCE IS NOT VERY HIGH WITH THIS FORECAST. OF COURSE TEMPERATURES THROUGH THE WEEK WILL ALSO BE AFFECTED BY ALL OF THIS. WILL GENERALLY GO WITH A BLEND OF PERSISTENCE AND THE MODELS BUT PERHAPS TREND A LITTLE MORE TOWARD THE COOLER ECMWF...WHICH WOULD KEEP TEMPERATURES FAIRLY SEASONABLE THROUGH THE WEEK. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE TAF SITES AT THE BEGINNING OF THE TAF PERIOD. MVFR CONDITIONS AND BRIEF IFR CONDITIONS WILL BE POSSIBLE WITH THESE STORMS. TIMED IN SOME WIND GUSTS ACROSS THE TAF SITES OVER THE NEXT COUPLE OF HOURS. STORMS WILL EXIT ALL THE AREA TAF SITES BY AROUND 04Z. VFR CONDITIONS CAN THEN BE EXPECTED FOR A FEW HOURS BEFORE MVFR CIGS MOVE INTO THE AREA FOR THE OVERNIGHT HOURS AND INTO THE DAY ON SATURDAY. VFR CONDITIONS WILL RETURN DURING THE AFTERNOON HOURS ON SATURDAY. OUTLOOK...SCATTERED THUNDERSTORMS POSSIBLE SUNDAY INTO TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...SITES SHORT TERM...SITES LONG TERM...JGL AVIATION...NOVAK
Hazardous weather outlook, Mar 30, 10:46 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1046 AM EDT FRI MAR 30 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-311500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1046 AM EDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE REGION TODAY... BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THESE STORMS MAY BE SEVERE LATE THIS AFTERNOON INTO THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Mar 30, 7:49 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
749 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM FUNNEL CLOUD NEW ALBANY 40.08N 82.81W
03/30/2012 FRANKLIN OH TRAINED SPOTTER
&&
ANOVAKLocal storm report, Mar 30, 7:51 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
751 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 2 N WESTERVILLE 40.15N 82.92W
03/30/2012 E1.00 INCH DELAWARE OH PUBLIC
&&
JDRLocal storm report, Mar 30, 7:59 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM FUNNEL CLOUD 2 NW GROVE CITY 39.89N 83.10W
03/30/2012 FRANKLIN OH PUBLIC
REPORTED BY PUBLIC FROM GALLOWAY OH.
&&
JDRLocal storm report, Mar 30, 8:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
806 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 1 W ALEXANDRIA 40.09N 82.63W
03/30/2012 E0.75 INCH LICKING OH AMATEUR RADIO
&&
JDRLocal storm report, Mar 30, 8:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TORNADO 2 ESE ST. LOUISVILLE 40.16N 82.38W
03/30/2012 LICKING OH PUBLIC
SAW FUNNEL CLOUD TOUCH DOWN BUT WAS UNABLE TO SEE ANY
DEBRIS ASSOCIATED WITH IT. POSSIBLE TORNADO.
&&
KURZLocal storm report, Mar 30, 8:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 2 ESE ST. LOUISVILLE 40.16N 82.38W
03/30/2012 M1.00 INCH LICKING OH PUBLIC
PENNY TO QUARTER SIZE HAIL.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:14 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 44 min |
| Mar 30, 8:24 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 39 min |
| Mar 30, 8:30 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 3 hr |
| Mar 30, 9:09 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| Mar 30, 9:19 PM EDT | Special Weather Statement | ILN | Adams, Brown | 41 min |
| Mar 30, 9:31 PM EDT | Special Weather Statement | ILN | Hocking | 59 min |
| Mar 30, 9:52 PM EDT | Special Weather Statement | ILN | Ross | 38 min |
| Mar 30, 9:59 PM EDT | Areal Flood Advisory | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 30, 10:16 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.